# SDR IPXA1668790

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Center Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL DAMAGED,  FABRICATED FLOOR PANEL BY CUTTING OUT A NEW PANEL FROM A402H AND MARKING INSERT LOCATION USING EXISTING PANEL AS A TIMPLATE, DRILLED AND  CLEANED HOLES OF DEBRIS INSTALLED INSERTS IAW BMS5-107 AND CURED IAW MFG MARKED UNDERSIDE OF FLOOR PANEL WITH THIS EO NR.
